Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-38844

Krähenmann, R; Küchenhoff, B; Böker, H; Schick, M (2010). Katatones Dilemma unter Kombinationsbehandlung mit Lithium und Risperidon. Psychiatrische Praxis, 37(6):306-309.

[img] PDF - Registered users only
101kB

View at publisher
[img]
Preview
Accepted Version
PDF
1MB

Abstract

OBJECTIVE: The case of a schizoaffective patient suffering from a malignant catatonic syndrome following combined lithium-risperidone therapy is explored. METHOD: A case report and relevant deliberations regarding pathophysiology of the catatonic dilemma are discussed. CONCLUSIONS: There are two critical transitions in the development of a malignant catatonic syndrome. Dopaminergic system and psychopharmacological factors are supposed to play a key role. However, other neurotransmitter systems and the individual predisposition must be considered.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

749 downloads since deposited on 17 Dec 2010
200 downloads since 12 months

Detailed statistics

Additional indexing

Other titles:Catatonic dilemma in a schizoaffective patient with combined lithium-risperidone administration
Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Psychiatry and Psychotherapy
DDC:610 Medicine & health
Language:German
Date:27 August 2010
Deposited On:17 Dec 2010 16:13
Last Modified:28 Nov 2013 01:10
Publisher:Thieme
ISSN:0303-4259
Publisher DOI:10.1055/s-0030-1248498
PubMed ID:20803411

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page